# SDR AALA20100304TUL03

- Difficulty date: March 4, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 30,651 hours, 14,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE SEAT ROWS 23 THRU 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ABOVE SEAT ROWS 23 THRU 26.  OPS CHECKED NORMAL.
